# SDR AALA201907029039

- Difficulty date: June 22, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 16,528 hours, 7,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUTOUT LOWER SILL BETWEEN FR 66 AND FR 68 AT S23R. REPAIRED SILL PER SRM 53-41-14-300-001 PRINCIPLE 5.
